# SDR CA070330003

- Difficulty date: March 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 48,085 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: N547E
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE FLAPS WERE SELECTED DOWN. THEY STOPPED  MOVING APPROXIMATELY HALF WAY DOWN. THE FLAP SOLENOID CIRCUIT BREAKER WAS OBSERVED TO BE OPEN. UPON INVESTIGATION  THE FLAP RELAY LOCATED IN THE GENERAL RELAY PANEL WAS FOUND TO HAVE FAILED. THE RELAY WILL BE REPLACED WITH A SERVICEABLE UNIT. (TC NR 20070330003)
